Top answers from doctors based on your search:
Disclaimer

is sinarest pediatric drops safe for babies

A 28-year-old female asked:
Dr. Michael Menachof
35 years experience Facial Plastic Surgery
Stuffy Nose Meds: These meds should be ok. Babies need to be able to breath through their nose. Saline spray may help as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Call poison control: If you or someone else has taken too much of any medicine, call poison control and find out what to do and ow much is dangerous. Call 1-800-222-1222
A member asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
No: The acetaminophen is likely safe if taken in small amounts but the antihistamine may cause irritability and abnormal behaviour of your infant. Be safe ... Read More
A male asked:
Dr. Robert Kwok
32 years experience Pediatrics
May be too young: In the US, the recommendation is not to use cold medications such as decongestants, antihistamines, and cough suppressants in babies or young children ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Chad Rudnick
9 years experience Pediatrics
Flow murmur: Flow murmurs are very common and do not represent a health concern. In a large percentage of kids, we can hear the sound of blood being pumped through ... Read More
1
1 thank
A male asked:
Dr. Robert Killian
27 years experience General Practice
Letting a baby be: I don't know if we can add much more than the physician you are seeing in person has offered. But, parents sometimes have to let a baby cry themselve ... Read More
A 26-year-old female asked:
Dr. Stanley Berger
32 years experience Cardiology
Yes: Sinarest (acetaminophen) and amlodipine have no known significant interaction
A 61-year-old male asked:
Dr. John Stathakis
57 years experience Dermatology
Maybe: Any type of oral medication can cause rashes on the skin.
A 34-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Neuralgia: Such sharp,jabbing pains in that area are often due to neuralgia which is an irritable superficial nerve. This is more of a nuisance than anything ser ... Read More
1
1 thank
A male asked:
Dr. Gurmukh Singh
48 years experience Pathology
May be: The medication may provide symptomatic relief if the runny nose is due to allergy. Do not take acetaminophen (Tylenol) with this drug. If the symptoms ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month